MathSciNet Relay Station
MathSciNet bibliographic data
MR1370518 11E81 (11E04 12F10 12F12 12G05)
Mináč, Ján; Smith, Tara L. Decomposition of Witt rings and Galois groups. Canad. J. Math. 47 (1995), no. 6, 1274–1289.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement